# SDR USAA2012020600042

- Difficulty date: January 31, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 43,724 hours, 17,905 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD ARCING.  REMOVED AND REPLACED NR 1 WINDOW HEAT COMPUTER PER COMPANY CONVENIENCE AS PRECAUTION.
